MathSciNet Relay Station
MathSciNet bibliographic data
MR284823 (44 #2047) 46.80 (22.00)
Walter, Martin E. Group duality and isomorphisms of Fourier and Fourier-Stieltjes algebras from a $W\sp{\ast} $-algebra point of view. Bull. Amer. Math. Soc. 76 1970 1321–1325.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement